# SDR SWAA2015101644964

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 54,714 hours, 31,862 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 390 ATTEMPTED TO OPERATE FUEL CROSSED VLV, BUT VLV OPEN LIGHT INOPERATIVE.  NOTICED CROSSED VLV CB WAS POPPED.  R & R CROSSED VLV ACTUATOR IAW MM.
